Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/889

View Statistics
Title: Constrained optimal Padé model reduction
Authors: Lucas, T. Nigel
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Padé approximant
Issue Date: Dec-1997
Publisher: American Society of Mechanical Engineers
Type: Journal Article
Refereed: peer-reviewed
Rights: Published version (c)American Society of Mechanical Engineers, available from http://dx.doi.org/10.1115/1.2802378
Citation: Lucas, T.N. 1997. Constrained optimal Padé model reduction. Journal of Dynamic Systems Measurement and Control. 119(4): pp.685-690. Available from http://dx.doi.org/10.1115/1.2802378
Abstract: A frequency-domain multipoint Padé approximation method is given that produces optimal reduced order models, in the least integral square error sense, which are constrained to match the initial time response values of the full and reduced systems for impulse or step inputs. It is seen to overcome a perceived drawback of the unconstrained optimal models, i.e., that they do not guarantee a proper rational reduced order transfer function for a step input. The method is easy to implement when compared to existing constrained optimal methods, and consists of solving only linear sets of equations in an iterative process. It is also seen to be a natural extension of an existing optimal method. Numerical examples are given to illustrate its application.
URI: http://hdl.handle.net/10373/889
ISSN: 0022-0434
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback